# SDR DALA2021040501977

- Difficulty date: April 2, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 75,776 hours, 9,883 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Crew Rest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 OXYGEN PANEL MASK DEPLOYED LOC 901. CORRECTIVE ACTION: RESEATED MASK DOORS IN CREW REST PER A330 AMM 35-21. (1771365)
